# SDR DALA2025011400322

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10975
- Aircraft time: 9,834 hours, 2,361 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5007, STRONG PAINT SMELL ON FINAL LAST 4000'. PUT ON MASK AND NOT ENOUGH TIME FOR SMOKE AND FUME QRH. CORRECTIVE ACTION: WALKED AROUND INSPECTED APU AND ENG 1 & 2 FOUND DE-ICING FLUID IN INLETS. ACOMPLISHED LVL A APU INSPECT IN REF A321NEO AMM 49-00 CLEANED INLET AND EXTERIOR DOORS OF APU, AND ENGINE INLETS. (LP 6387310)
